# SDR SWAA2023121521440

- Difficulty date: November 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 55,418 hours, 28,473 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA CORROSION AT FLOOR BEAM UPPER SURFACE STA 294.5 LBL 12'<[01] STRUCTURAL REPAIR WILL BE ACCOMPLISHED ON FOULT# TTG8Q00PMG88 AT FLOOR BEAM UPPER CHORD STA 294.5 BETWEEN LBL 25 AND RBL 21; THUS CORROSION AT THIS LOCATION WILL BE COVERED BY THE AFORE MENTIONED REPAIR. NO FURTHER ACTION REQUIRED.;[02] CORROSION IS ON THE PORTION OF THE UPPER CHORD TO BE REPLACED ON TTG8Q00PMG88
